# SDR COMA0260677

- Difficulty date: November 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 10,513 hours, 10,518 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 6009 FLAPS FAILED AT ZERO DEGREES.COULD NOT DUPLICATE.  C/W EO 27-045 AND 27-046. NO DEFECTS FOUND.
